# SDR ASAA2016030915842

- Difficulty date: March 9, 2016
- Submitted: March 11, 2016
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 28,770 hours, 8,684 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Heat Exchanger
- Part number: 1828203
- Part serial: 14201
- Condition: Cracked
- Location: Left
- Part time: 28,770 hours, 8,684 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRIMARY HEAT EXCHANGER CRACKED ON LOWER SURFACE.  ACFT GROUNDED.  R & R THE LT PRIMARY HEAT EXCHANGER REF AMM 21-51-03-400-804-002.  LEAK AND OPS CHECK GOOD.
